Alert archive / New Jersey / Gale Watches in 2010
Gale Watch 8, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Mar 11, 2010, 3:30 PM EST. It took effect at Mar 12, 2010, 9:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 11, 2010, 3:30 PM EST (20:30 UTC)
- In effect from
- Mar 12, 2010, 9:00 PM EST
- Expired
- Mar 12, 2010, 3:23 AM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
740 WHUS71 KPHI 112030 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 PM EST THU MAR 11 2010 ANZ431-450>455-120900- /O.EXT.KPHI.SC.Y.0025.100312T1500Z-100313T0200Z/ /O.NEW.KPHI.GL.A.0008.100313T0200Z-100314T0500Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 PM EST THU MAR 11 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM TO 9 PM EST FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM TO 9 PM EST FRIDAY. LOW PRESSURE WILL DEVELOP ALONG THE SOUTHEAST U.S. COASTLINE TONIGHT AND MOVE TOWARD OUR MARINE AREA FRIDAY. WINDS AND SEAS WILL INCREASE DURING FRIDAY AS THE LOW APPROACHES...AND CONTINUE AT ELEVATED LEVELS INTO OR POSSIBLY THROUGH THE WEEKEND. THE STRONGEST WINDS AND HIGHEST WAVES ARE EXPECTED TO OCCUR FRIDAY NIGHT AND SATURDAY...AND POSSIBLY INTO SATURDAY EVENING OVER THE NORTHERN NEW JERSEY COASTAL WATERS. GALE CONDITIONS WITH WINDS GUSTING UP TO AROUND 40 KNOTS MAY OCCUR DURING THESE TIMES. SEAS ON THE OCEAN WILL CONTINUE TO BE ROUGH INTO EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-120900- /O.EXT.KPHI.SC.Y.0025.100312T2000Z-100314T0500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 330 PM EST THU MAR 11 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM FRIDAY TO MIDNIGHT EST SATURDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM FRIDAY TO MIDNIGHT EST SATURDAY NIGHT. LOW PRESSURE WILL DEVELOP ALONG THE SOUTHEAST U.S. COASTLINE TONIGHT AND MOVE TOWARD OUR MARINE AREA FRIDAY. WINDS AND SEAS WILL INCREASE DURING FRIDAY AS THE LOW APPROACHES...AND CONTINUE AT ELEVATED LEVELS INTO OR POSSIBLY THROUGH THE WEEKEND. THE STRONGEST WINDS AND HIGHEST WAVES ARE EXPECTED TO OCCUR FRIDAY NIGHT AND SATURDAY. THERE COULD BE A FEW WIND GUSTS UP TO 35 KNOTS AT TIMES FRIDAY NIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
337 WHUS71 KPHI 120823 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 323 AM EST FRI MAR 12 2010 ANZ431-450>455-121700- /O.UPG.KPHI.SC.Y.0025.100312T1500Z-100313T0200Z/ /O.NEW.KPHI.GL.W.0011.100312T1700Z-100314T1000Z/ /O.UPG.KPHI.GL.A.0008.100313T0200Z-100314T0500Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 323 AM EST FRI MAR 12 2010 ...GALE WARNING IN EFFECT FROM NOON EST TODAY TO 6 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON EST TODAY TO 6 AM EDT SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. LOW PRESSURE DEVELOPING ALONG THE SOUTHEAST U.S. COASTLINE EARLY FRIDAY WILL MOVE TOWARD OUR MARINE AREA LATER TODAY. WINDS AND SEAS WILL INCREASE DURING AS THE LOW APPROACHES...AND CONTINUE AT ELEVATED LEVELS INTO OR POSSIBLY THROUGH THE WEEKEND. THE STRONGEST WINDS AND HIGHEST WAVES ARE EXPECTED TO OCCUR TONIGHT AND SATURDAY...AND POSSIBLY INTO SATURDAY EVENING OVER THE NORTHERN NEW JERSEY COASTAL WATERS. GALE CONDITIONS WITH WINDS GUSTING UP TO AROUND 40 KNOTS MAY OCCUR DURING THESE TIMES. SEAS ON THE OCEAN WILL CONTINUE TO BE ROUGH INTO EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-121700- /O.UPG.KPHI.SC.Y.0025.100312T2000Z-100314T0500Z/ /O.NEW.KPHI.GL.W.0011.100312T1700Z-100314T1000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 323 AM EST FRI MAR 12 2010 ...GALE WARNING IN EFFECT FROM NOON EST TODAY TO 6 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON EST TODAY TO 6 AM EDT SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. LOW PRESSURE DEVELOPING ALONG THE SOUTHEAST U.S. COASTLINE EARLY TODAY WILL MOVE TOWARD OUR MARINE AREA LATER TODAY. WINDS AND SEAS WILL INCREASE AS THE LOW APPROACHES...AND CONTINUE AT ELEVATED LEVELS INTO OR POSSIBLY THROUGH THE WEEKEND. THE STRONGEST WINDS AND HIGHEST WAVES ARE EXPECTED TO OCCUR TONIGHT AND SATURDAY. THERE COULD BE A WIND GUSTS OVER 35 KNOTS AT TIMES TONIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Mar 11, 12:25 PM EST, 3 hours 5 minutes earlier.
Area forecast discussion, Mar 11, 12:25 PM EST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1225 PM EST THU MAR 11 2010
.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER THE CENTRAL MISSISSIPPI VALLEY WILL MEANDER
OVER THE MIDWEST, AS A NEW LOW PRESSURE SYSTEM IS FORECAST TO FORM
ON ITS COLD FRONTAL BOUNDARY OVER THE GULF COAST STATES ON FRIDAY.
THIS LOW IS FORECAST TO REACH VIRGINIA ON SATURDAY AND THEN MOVE
SLOWLY NORTHEAST THROUGH THE REST OF THE WEEKEND. A LARGE HIGH
PRESSURE SYSTEM WILL THEN SLOWLY BUILD INTO THE NORTHERN PLAINS
MONDAY THROUGH WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE FORECAST WAS UPDATED TO REFLECT THE THINNING OF THE CLOUDS
ESPECIALLY ACROSS THE WESTERN PART OF THE CWA. THERE IS WEAK WAA
AND MOISTURE ADVECTION OCCURRING, THEREFORE AREAS THAT HAVE
CLEARED OUT QUITE A BIT THIS MORNING SHOULD HAVE MORE CLOUDS
DEVELOP THROUGH THE AFTERNOON. SATELLITE TRENDS INDICATE THE LOWER
CLOUDS ARE STARTING TO EXPAND BACK NORTHWESTWARD ONCE AGAIN. THERE
IS A FOG BANK VERY NEAR THE MONMOUTH AND OCEAN COUNTY COASTLINE.
THIS MAY TEND TO LINGER LONGER BUT ALSO STAY JUST OFFSHORE AS
SOME INLAND SURFACE HEATING CONTINUES. THE SHORT WAVE SLIDING
ACROSS THE DELMARVA IS FORECAST TO DEPART THIS AFTERNOON AND THE
SHOWER ACTIVITY THERE HAS BEEN ON THE DECREASE. WE WILL CARRY A 20
POP FOR AN ISOLATED SHOWER FOR AWHILE THIS AFTERNOON ACROSS THE
FAR SOUTHEASTERN ZONES TO ACCOUNT FOR ANY LINGERING ACTIVITY.
THE HIGH TEMPERATURES HAD TO BE ADJUSTED UPWARD SEVERAL DEGREES IN
SOME AREAS BASED ON MORE SUNSHINE OCCURRING SO FAR. DESPITE THE
ONSHORE FLOW, IT IS WEAK ENOUGH WHERE THERE IS LESS OF AN IMPACT
SO FAR THE FARTHER INLAND ONE GOES. THE HOURLY GRIDS HAVE BEEN
UPDATED TO REFLECT THE 17Z OBSERVATIONS AND THEN FOR ANTICIPATED
TRENDS THROUGH THE AFTERNOON.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
A WEAK SHORT WAVE IS FORECAST TO START ERODING THE RIDGE AXIS
TONIGHT. COUPLED WITH A CONTINUING ONSHORE FLOW, THIS SHOULD DEVELOP
SOME UPSLOPE PRECIPITATION ACROSS OUR CWA. GREATEST CONFIDENCE AND
HIGHEST POPS IS THUS NW OF THE INTERSTATE 95 CORRIDOR. UNLIKE WHAT
IS IN STORE FOR US IN THE DAYS AHEAD, ANY PRECIPITATION THAT FALLS
TONIGHT SHOULD BE MAINLY DRIZZLE OR LIGHT RAIN. BECAUSE OF THE
UPSLOPE FLOW AND MODEL SOUNDINGS SHOWING PLENTY OF MOISTURE BELOW
5K, WE MAINTAINED THE MENTION OF PATCHY FOG IN THE NWRN HALF OF
OUR CWA TONIGHT AND INTO FRIDAY MORNING. BECAUSE OF THE CLOUDS WE
BELIEVE NAM MOS IS TOO LOW WITH THE MIN TEMPS AND SIDED CLOSER
TO GFS MOS.
BOTH THE GFS AND WRF-NMM ARE FORECASTING DECENT OMEGA FOR FRIDAY
AFTERNOON AND THIS SHOULD BE THE START OF THE STEADIER AND
EVENTUALLY HEAVIER RAIN FOR OUR CWA. THIS AREA OF RAIN IS FORECAST
TO FORM OVER THE OLD FRONTAL BOUNDARY EAST OF OUR CWA AND ADVECT
WESTWARD. NAM MOS REMAINS CONSIDERABLY LOWER THAN GFS WITH MAX TEMPS
ON FRIDAY. WE TRENDED MAX TEMPS DOWNWARD TOWARD IT, MORE SO AT THE
COAST AND A LITTLE BIT LESS INLAND. EVEN THOUGH WATER TEMPS ARE
QUITE CHILLY, THE AIR OVER IT SOUTHEAST OF OUR CWA IS STILL
RELATIVELY WARMER AND THIS ADDS A LAYER OF UNCERTAINTY TO THE MAX
TEMP FCSTS.
THE FIRST POTENTIAL SHOT OF HEAVIER RAIN IS FORECAST TO ARRIVE
DURING THE SECOND HALF OF THE NIGHT FRIDAY NIGHT. THE NAM'S
SCENARIO OF SEVERAL SHOTS OF HEAVIER RAIN GIVEN THE SLOW MOVEMENT
AND DURATION OF THIS EVENT SEEMS LOGICAL. THIS FIRST SHOT TOWARD
SATURDAY MORNING AS OF TODAY HAS STRONG FORECAST OMEGA AND MODEL
QPF MIGHT BE A BIT ON THE LIGHT SIDE. FORECAST SOUNDINGS THROUGH
12Z SATURDAY DO NOT SUPPORT THUNDER YET. WE BELIEVE NAM MOS IS TOO
LOW WITH MINS FRIDAY NIGHT. IF WE ARE WRONG THERE MIGHT BE SOME
ICE IN THE POCONOS, BUT RAW WRF-NMM MODEL DATA DOES NOT SUPPORT
THIS LATTER THOUGHT.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THERE HAS BEEN NOT MUCH RUN TO RUN CONTINUITY WITH THE GFS OVER THE
LAST FOUR FORECASTS. PLUS ITS 00Z ENSEMBLE MEAN IS FARTHER NORTH
AND FASTER WITH THE SURFACE LOW. THIS POINTS TOWARD CONTINUING A
SOLUTION CLOSER TO THE LATEST ECMWF. WHILE THE GFS'S TIMING MAY BE
OFF, ITS DETAILS BELOW STILL HOLD.
THE CONSENSUS OF THE MODELS, INCLUDING THE ECMWF IS THAT THERE IS
GOING TO BE A HEAVY RAINFALL SOMEWHERE IN THE SATURDAY TO SATURDAY
NIGHT TIME PERIOD OVER OUR AREA. H8 DEWPOINTS OF 10 DEG C CLIP OUR
SOUTHERN ZONES AND THE H8 THETA E ADVECTION ON A STIFFENING
SOUTHEAST FLOW LOOKS QUITE STRONG. A VERY PRONOUNCED TROWAL HAS
BEEN PROGGED, AS HAS STRONG LOWER LEVEL FRONTOGENESIS, STRONG
Q-VECTOR CONVERGENCE ALOFT, NEGATIVE OR NEAR-NEGATIVE EQUIVALENT
POTENTIAL VORTICITY ALOFT, AND EVEN SOME ELEVATED UPRIGHT
INSTABILITY OVER THE SOUTH. WE ARE NOT ADDING THUNDER AT THIS
TIME, BUT WE ARE ADDING THE MENTION OF HEAVY RAIN CENTERED ON
SATURDAY AND SATURDAY EVENING. THIS SYSTEM IS SLOW TO MOVE OUT AS
IT ALL WORKS AROUND A VERY SLOW MOVING MID LEVEL LOW PRESSURE AREA
/WE DON'T DROP ALL MENTION OF PRECIPITATION UNTIL MONDAY NIGHT/,
BUT IT STILL APPEARS THAT THE WORST OF THE PRECIPITATION ENDS BY
DAYBREAK SUNDAY. FLOODING REMAINS A REAL CONCERN, NOT JUST BECAUSE
SOME SNOW PACK WITH HIGH WATER CONTENT REMAINS OVER THE FAR
NORTHWEST. WINDS AROUND SATURDAY, ESPECIALLY NEAR THE COAST, MAY
ALSO BE OF SOME CONCERN. THERE MAY BE A CHANGEOVER TO SNOW OR
MIXED PRECIPITATION OVER THE FAR NORTHWEST BEFORE WE ARE DONE WITH
THIS SYSTEM, BUT IT DOES NOT LOOK TO BE SIGNIFICANT AT THIS TIME.
TEMPERATURES IN THE PERIOD START OFF WELL ABOVE NORMAL /THERE MAY BE
SOME RISING TEMPERATURES ON FRIDAY NIGHT, BUT WE WON'T FORECAST THAT
FOR THE TIME BEING AS THE LOW LEVEL FLOW IS SOUTHEAST RATHER THAN
SOUTH/, THEN MOVE TOWARD NORMAL BUT REMAIN ON THE WARM SIDE OF
CLIMATOLOGY.
&&
.AVIATION /17Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
HAVE BROUGHT VFR CONDITIONS BACK TO MOST OF THE AREA OUTSIDE OF
THE STRATUS...THE TRENDS FOR CIG HEIGHTS WILL BE DECREASING AS THE
ONSHORE FLOW INCREASES SOME AND A WEALTH OF LOW CLOUDS ARE
EXPECTED LATER TODAY AND TONIGHT. CONDITIONS WILL DETERIORATE TO
MVFR THEN QUICKLY TO IFR EARLY TONIGHT. THE LOW CONDITIONS SHOULD
PERSIST INTO TONIGHT.
OUTLOOK...
WIDESPREAD IFR CONDITIONS WITH FREQUENT RAINS AND FOG WILL BE ACROSS
THE AREA FRIDAY AND INTO THE WEEKEND. LOW LEVEL WIND SHEAR MAY OCCUR
LATE FRI NGT INTO SAT WITH A DECENT LOW LEVEL JET EXPECTED. BETTER
CONDITIONS WILL HOPEFULLY ARRIVE IN TIME FOR THE NEW WORK WEEK.
&&
.MARINE...
CONDITIONS ON THE WATERS WILL BE TRANQUIL TODAY AND TONIGHT. WINDS
AND SEAS WILL INCREASE FRIDAY INTO THE WEEKEND AS LOW PRESSURE MOVES
IN FROM THE SW. A SMALL CRAFT FLAG HAS BEEN ISSUED FOR FRI WITH
GUSTS OVER 25 KTS AND 5 FT PLUS EXPECTED TO DEVELOP. THE SCA FLAG
WILL LIKELY BE ONGOING THROUGH THE WEEKEND. GALE CONDITIONS MAY
OCCUR SAT. NOT ENOUGH CONFIDENCE AT THIS TIME FOR A GALE WATCH.
&&
.HYDROLOGY...
THE EURO SOLUTION IS MOST PREFERRED TONIGHT.
PREDICTED RAINFALL, FRIDAY NIGHT THROUGH SUNDAY, A WIDESPREAD 2
TO 4 INCHES LOOKS LIKELY ACROSS THE HSA. HIGHER AMOUNTS ARE
POSSIBLE.
WITH THESE NUMBERS, FLOODING IS LIKELY THIS WEEKEND INTO EARLY NEXT
WEEK. BOTH SMALLER STREAMS AND LARGER RIVERS COULD EXPERIENCE
FLOODING. STREAMFLOW IS ALREADY RUNNING HIGH ACROSS SE PA. SO THEY
DON'T NEED THE SNOWMELT TO FLOOD. ON THE OTHER HAND, RIVERS LIKE THE
DELAWARE WILL NEED THE SNOWMELT TO FLOOD, AND IN THIS CASE, IT
APPEARS THE HEAVY RAIN WILL FALL ACROSS THE HEADWATER SNOWPACK WHICH
IS THREE TIMES NORMAL FOR THIS TIME OF YEAR.
SO IN VERY GENERAL TERMS, 1 TO 2 INCHES OF WIDESPREAD RAINFALL WILL
CAUSE MINOR FLOODING ACROSS THE SMALLER STREAMS, CREEKS AND RIVERS
ACROSS THE PASSAIC, RARITAN, AND DELAWARE BASINS, WITH LITTLE OR NO
FLOODING ALONG THE MAINSTEM RIVERS /LEHIGH, SCHUYLKILL, AND DELAWARE/.
2.0 TO 3.5 INCHES WOULD CAUSE MODERATE FLOODING ALONG THESE SAME
SMALLER CREEKS AND STREAMS, WITH SOME FLOODING POSSIBLE ALONG THE
MAINSTEM RIVERS, ESPECIALLY THE SCHUYLKILL. 3.5 TO 5.0 INCHES OF
RAINFALL, BOTH LOCALLY AND OVER THE EXISTING SNOWPACK IN THE
NORTH, WOULD CAUSE WIDESPREAD MODERATE/MAJOR FLOODING, WITH MINOR
FLOODING ALONG THE MAINSTEM DELAWARE.
THE LEHIGH VALLEY HAS BEEN A BIT DRIER OVER THE LAST 30, 60, AND
90 DAYS. FOR THIS REASON, THIS PARTICULAR AREA CAN TOLERATE A
LITTLE MORE WATER BEFORE FLOODING. THIS FLOOD POTENTIAL WILL
CONTINUE TO BE HIGHLIGHTED IN THE HAZARDOUS WEATHER OUTLOOK AT
THIS TIME.
&&
.TIDES/COASTAL FLOODING...
THE APPROACHING LOW WITH ONSHORE FLOW AND THE (SOON TO BE) NEW MOON
WILL CONTRIBUTE TO HIGHER THAN USUAL TIDES FRIDAY AND THROUGH THE
WEEKEND. THE RECENT SLOWER TREND OF THE SYSTEM IS PROBLEMATIC, SINCE
IT WILL BRING THE GREATER TIDES CLOSER TO THE NEW MOON DATE (15TH).
IT APPEARS NOW THAT (AT LEAST) MINOR TIDAL FLOODING WILL OCCUR ON
SAT...PERHAPS INTO SUN.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM FRIDAY TO 6 AM EST SATURDAY
FOR ANZ430-431-450>455.
&&
SYNOPSIS...GIGI
NEAR TERM...GIGI/GORSE
SHORT TERM...GIGI
LONG TERM...DELISI/GIGI
AVIATION...O'HARA
MARINE...O'HARA
HYDROLOGY...KRUZDLO
TIDES/COASTAL FLOODING...O'HARAHazardous weather outlook, Mar 11, 3:04 AM EST, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 304 AM EST THU MAR 11 2010 DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055- 060>062-067>071-121000- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN- MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 304 AM EST THU MAR 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PERIODS OF RAIN FRIDAY THROUGH SATURDAY NIGHT HAVE THE POTENTIAL TO CREATE FLOODING ON STREAMS, RIVERS AND IN AREAS OF POOR DRAINAGE. THE HEAVIEST RAIN SHOULD OCCUR DURING THE CALENDAR DAY ON SATURDAY. EVENT TOTAL PRECIPITATION ESTIMATES ARE 2 TO 4 INCHES WITH SOME LOCALLY HIGHER AMOUNTS. THE RUNOFF DOWNSTREAM COULD BE ENHANCED SOME FROM SNOWMELT ACROSS SOUTHERN NEW YORK STATE, NORTHEASTERN PENNSYLVANIA AND NORTHWESTERN NEW JERSEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ012>014-020>027-121000- KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 304 AM EST THU MAR 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PERIODS OF RAIN FRIDAY THROUGH SATURDAY NIGHT HAVE THE POTENTIAL TO CREATE FLOODING ON STREAMS, RIVERS AND IN AREAS OF POOR DRAINAGE. EVENT TOTAL PRECIPITATION ESTIMATES ARE 2 TO 4 INCHES WITH SOME LOCALLY HIGHER AMOUNTS. THE HEAVIEST RAIN SHOULD OCCUR ON THE CALENDAR DAY ON SATURDAY. IN ADDITION, AT LEAST MINOR TIDAL FLOODING MAY OCCUR OVER THE WEEKEND ALONG WITH SOME STRONG ONSHORE WINDS AND BEACH EROSION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-121000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 304 AM EST THU MAR 11 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 6 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. A GALE WARNING MAY BECOME NECESSARY FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TFG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 3:05 AM EST | Small Craft Advisory | PHI | 24 hr | |
| Mar 11, 3:42 PM EST | Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 59 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.